Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. R. Pears
Title: Dimension theory of general spaces
Additional book information Cambridge University Press, London, New York, Melbourne, Cambridge, 1975, xii + 428 pp., $47.50.

Review Information

Reviewer: James Keesling
Journal: Bull. Amer. Math. Soc. 83 (1977), 203-205
PII: S 0002-9904(1977)14262-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia